# SDR CA130610014

- Difficulty date: June 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 14,262 hours
- Engine: Ge CF343A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000D
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE WHEN THE LANDING GEAR WAS SELECTED TO THE UP POSITION THE NOSE GEAR WOULD NOT RETRACT, A FERRY FLIGHT PERMIT WAS ISSUED TO FACILITATE POSITIONING TO BASE FOR REPAIR. THIS IS THE SECOND TIME THIS FAILURE OCCURED ON THIS ACFT, THE PREVIOUS OCCURANCE WAS 11 CYCLES PRIOR TO THIS EVENT.  MAINTENANCE IS TROUBLESHOOTING THE FAILURE AND FURTHER INFORMATION WILL BE PROVIDED WHEN AVAILABLE.
